# SDR 99UAL900484

- Difficulty date: September 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986UA
- Make and model: Boeing 737291
- Aircraft serial: 21748
- Engine: Pwa JT8D17
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Beam
- Part number: 6546108X
- Condition: Fractured
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE GEAR SWINGS, THE RIGHT MAIN GEAR WAS PINNED WHEN THE RIGHT MAIN GEAR WALKING BEAM (BOEING P/N 65-46108-X) FRACTURED TWO INCHES FROM THE OUTSIDE DIAMETER OF THE SLOTTED BEARING RACE.  *S/D*  THE RIGHT MAIN LANDING GEAR ACTUATOR WALKING BEAM FRACTURE WAS CAUSED BY STRESS CORROSION CRACKING INDUCED BY A CORROSION PIT.  REPLACED THE WALKING BEAM.
